# SDR RAIA9910003

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7320 · Fuel Controlling System
- Part: Delta Pp Box
- Part number: 897260
- Condition: Failed
- Location: Lt Engine
- Part time: 16,824 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

7330 - STL - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT DELTA P/P BOX.
